# SDR DALA13008853274

- Difficulty date: February 22, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 33,933 hours, 15,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION, BEAM -Y1192 FR 67 AFT PAX CABIN SSI 534147 L=1.644" W=0.950" D=0.028".   REPLACED BEAM -Y1192 FR 67 TO FR 68 AFT PAX CABIN IAW SRM A320 51-72-11 AND DWG D53472040.
